RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2015, Issue 8, Pages 66–68 (Mi pdma234)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Methods of Cryptography

Preliminary evaluation of a minimal number of rounds in lightweight block ciphers for providing their satisfactory statistical properties

A. I. Pestunov

Novosibirsk State University for Economics and Management, Novosibirsk

Abstract: We experimentally evaluate a minimal number of rounds, which provide satisfactory statistical properties of some well-known and new lightweight block ciphers. The experiments employed the “Book Stack” test. The testing scheme was as follows. We increased the number of rounds until the test detected deviations from randomness. Depending on the cipher, the blocks were represented by two, three or four $32$-bit words. The testing sample consisted of the first words in blocks. The size of the sample was $2^{26}$ bytes.

Keywords: block cipher, lightweight cipher, statistical analysis, statistical test, number of rounds, pseudo-random numbers.

DOI: https://doi.org/10.17223/2226308X/8/24

Full text: PDF file (529 kB)
References: PDF file   HTML file

UDC: 519.7

Citation: A. I. Pestunov, “Preliminary evaluation of a minimal number of rounds in lightweight block ciphers for providing their satisfactory statistical properties”, Prikl. Diskr. Mat. Suppl., 2015, no. 8, 66–68

Citation in format AMSBIB
\Bibitem{Pes15}
\by A.~I.~Pestunov
\paper Preliminary evaluation of a~minimal number of rounds in lightweight block ciphers for providing their satisfactory statistical properties
\jour Prikl. Diskr. Mat. Suppl.
\yr 2015
\issue 8
\pages 66--68
\mathnet{http://mi.mathnet.ru/pdma234}
\crossref{https://doi.org/10.17223/2226308X/8/24}


Linking options:
  • http://mi.mathnet.ru/eng/pdma234
  • http://mi.mathnet.ru/eng/pdma/y2015/i8/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Denisov, R. A. Bylina, “Matrichnaya formula dlya raspredeleniya vykhoda blochnoi skhemy shifrovaniya i statisticheskii kriterii na ee osnove”, PDM, 2016, no. 2(32), 33–48  mathnet  crossref
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:93
    Full text:44
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020